# SDR SWAA2022020755162

- Difficulty date: December 21, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR AFT DOOR SLIDE MOUNT BRACKET BUMPER NUT BROKEN. ; / [01] RMOVED AND REPLACED NUT AT R-1 DOOR SLIDE MOUNT BRAKET BUMPER B 737 -700 ARM 5140-02-0G -0; [02] CORRECTING STEP1: REMOVED AND REPLACED BUMPER NUT AT R-1 DOOR SLIDE MOUNT BRACKET B 737-700 SRM 51-40-02-0G-0.; [03] VERIFIED
